# SDR DALA2024070906940

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N802DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31917
- Aircraft time: 34,366 hours, 13,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Handler Error
- Location: Fuselage Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 0431100) A/C PUNCTURED BY SCISSORLIFT, LT SIDE FUSELAGE STA 500D, S-21L. INSTALLED DOUBLER/TRIPLER REPAIR IAW ERA 619176-14.
